U.S. doctors online nowAsk doctors free
A 34-year-old female asked:

I am on day 14 after finishing 100 mg dose of clomid (clomiphene). i had a positive lh 3 days ago from an ovulation test. is it normal to have cramps now?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Possibly: It is a good sign that you have a positive LH test after Clomid (clomiphene) use. This may indicate that you ovulated. Schedule a follow up with your doctor to confirm ovulation. Your doctor can evaluate your pelvic pain and evaluate for ovarian cysts.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 5, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.